# SDR C77A2019123100021

- Difficulty date: December 31, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 32,152 hours, 19,888 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17067831002
- Condition: Corroded
- Location: Bs 316
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON SHEAR CLIPS IN THE FORWARD CARGO COMPARTMENTS. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF THE CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING FORWARD CARGO SHEAR CLIPS: P/N 170-67831-00() FR25 LH SHEAR CLIP, P/N 170-67831-001 FR26 RH SHEAR CLIP. REFERENCE FIGURE 1 FOR DAMAGE LOCATIONS AND DETAILS. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2, WHICH ARE APPROVED AS PART OF THE TYPE CERTIFICATE, AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
